# SDR SIMA20200129003

- Difficulty date: January 29, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000665
- Aircraft time: 7,364 hours, 4,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR I CRACKED.-C/A-COMPLETE:REMOVED AND REPLACED LH WING TIP IAW EMB 175 AMM 57-30-00. SEE WIPS AND TASKS FOR DETAILS.
